Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 131–143 (Mi umn8050)  

This article is cited in 23 scientific papers (total in 24 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (1491 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 9:1(59) (1954), 131–143

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 131--143
\mathnet{http://mi.mathnet.ru/umn8050}


Linking options:
  • http://mi.mathnet.ru/eng/umn8050
  • http://mi.mathnet.ru/eng/umn/v9/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
    2. R. S. Ismagilov, “Diameters of sets in normed linear spaces and the approximation of functions by trigonometric polynomials”, Russian Math. Surveys, 29:3 (1974), 169–186  mathnet  crossref  mathscinet  zmath
    3. E. M. Galeev, “Priblizhenie nekotorykh klassov periodicheskikh funktsii mnogikh peremennykh summami Fure v metrike $\widetilde{\mathscr L}_p$”, UMN, 32:4(196) (1977), 251–252  mathnet  mathscinet  zmath
    4. B. S. Kashin, “Diameters of some finite-dimensional sets and classes of smooth functions”, Math. USSR-Izv., 11:2 (1977), 317–333  mathnet  crossref  mathscinet  zmath  isi
    5. S. V. Pukhov, “Approximation of weight classes of Sobolev type”, Russian Math. Surveys, 34:3 (1979), 215–216  mathnet  crossref  mathscinet  zmath
    6. V. E. Maiorov, “On linear widths of Sobolev classes and chains of extremal subspaces”, Math. USSR-Sb., 41:3 (1982), 361–382  mathnet  crossref  mathscinet  zmath
    7. E. D. Gluskin, “On lower estimates for the diameters of some finite-dimensional sets”, Russian Math. Surveys, 36:2 (1981), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. E. D. Gluskin, “Norms of random matrices and widths of finite-dimensional sets”, Math. USSR-Sb., 48:1 (1984), 173–182  mathnet  crossref  mathscinet  zmath
    9. V. N. Temlyakov, “Approximation of periodic functions of several variables by trigonometric polynomials, and widths of some classes of functions”, Math. USSR-Izv., 27:2 (1986), 285–322  mathnet  crossref  mathscinet  zmath
    10. E. D. Gluskin, “The octahedron is badly approximated by random subspaces”, Funct. Anal. Appl., 20:1 (1986), 11–16  mathnet  crossref  mathscinet  zmath  isi
    11. K. T. Mynbaev, “On approximation of integral operators, their kernels, and solutions of Fredholm integral equations of the second kind in connection with an operator of Sturm-Liouville type”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 173–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. B. S. Kashin, S. I. Sharek, “Logarithmic growth of the $L^1$-norm of the majorant of partial sums of an orthogonal series”, Math. Notes, 58:2 (1995), 824–832  mathnet  crossref  mathscinet  zmath  isi
    13. V. M. Tikhomirov, “Harmonics and splines as optimal tools for approximation and recovery”, Russian Math. Surveys, 50:2 (1995), 355–402  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. S. N. Kudryavtsev, “Diameters of classes of smooth functions”, Izv. Math., 59:4 (1995), 741–764  mathnet  crossref  mathscinet  zmath  isi
    15. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    16. I. V. Boykov, “Approximation of some classes of functions by local splines”, Comput. Math. Math. Phys., 38:1 (1998), 21–29  mathnet  mathscinet  zmath
    17. A. D. Lyashko, M. R. Timerbaev, “Questions of solvability and a finite element method for higher-order degenerate elliptic equations”, Russian Math. (Iz. VUZ), 43:5 (1999), 53–60  mathnet  mathscinet  zmath  elib
    18. È. M. Galeev, “Widths of the Besov Classes $B_{p,\theta}^r(\mathbb T^d)$”, Math. Notes, 69:5 (2001), 605–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Math. Notes, 72:3 (2002), 337–349  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. S. N. Kudryavtsev, “Widths of classes of finitely smooth functions in Sobolev spaces”, Math. Notes, 77:4 (2005), 494–498  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    21. Liu, YP, “Relative widths of smooth functions determined by fractional order derivatives”, Journal of Complexity, 24:2 (2008), 259  crossref  isi
    22. E. M. Galeev, “Poperechniki funktsionalnykh klassov i konechnomernykh mnozhestv”, Vladikavk. matem. zhurn., 13:2 (2011), 3–14  mathnet  elib
    23. G. A. Akishev, “Estimates for Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 1–12  mathnet  crossref  mathscinet  isi  elib
    24. N. Temirgaliev, A. Zh. Zhubanysheva, “Computational (Numerical) diameter in a context of general theory of a recovery”, Russian Math. (Iz. VUZ), 63:1 (2019), 79–86  mathnet  crossref  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:204
    Full text:114
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021